# SDR DALA2019030901735

- Difficulty date: March 8, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 119,920 hours, 16,970 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER T CAP OF BULKHEAD AT NUTPLATE LOCATION. FS 1153 RBL 44 CORROSION FOUND TO BE OUT OF SRM LIMITS REPAIRED PER SRM 51-70-12. (LP 0975791)
